# SDR DALA2016110708314

- Difficulty date: November 6, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 39,857 hours, 27,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLIP STA Y=1022 BTW LONG 16 AND 17 LT SIDE AT PAX CABIN.  DAMAGED CLIP WAS REPLACED PER DWG 9912243 REV JS AND SRM 51-20-09.
